# SDR USAA2010040190700

- Difficulty date: March 29, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,778 hours, 17,385 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2076
- Condition: Saturated
- Location: Elevator
- Part time: 12,709 hours, 7,212 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - WATER ENTRAPMENT IN LEFT ELEVATOR UPPER SKIN BETWEEN RIB 1 THRU 10.  REPLACED LEFT ELEVATOR IAW A319 AMM 27-34-41-04.
